Narrow Results Clear All
Search results for ""
Journal Article > Commentary
Dunn WF, Adams SC, Adams RW. Chest. 2008;133:1217-1220.
This case report describes how diagnostic and medication errors led to a temporary coma. The article features the views of both the patient and her husband, and an accompanying editorial discusses disclosing errors to patients.
Web Resource > Multi-use Website
This national program draws from other large collaborative efforts to engage health care organizations across Wales in reducing preventable harm.
Journal Article > Study
Effect of a pharmacist-led multicomponent intervention focusing on the medication monitoring phase to prevent potential adverse drug events in nursing homes.
Lapane KL, Hughes CM, Daiello LA, Cameron KA, Feinberg J. J Am Geriatr Soc. 2011;59:1238-1245.
An information technology–based intervention, which identified nursing home patients at high risk for adverse drug events and recommended customized management strategies, successfully reduced the risk of delirium.